Cancellation over rings of dimension ≦1(共著)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)29-37
Number of pages9
JournalBulletin of The Mathematical Society of Belgium
Volume45(A)
Issue number12
Publication statusPublished - 1993

Cite this

Cancellation over rings of dimension ≦1(共著). / Morimoto, Masaharu.

In: Bulletin of The Mathematical Society of Belgium, Vol. 45(A), No. 12, 1993, p. 29-37.

Research output: Contribution to journalArticle

@article{b8a0005291b54996997a064b1498c5df,
title = "Cancellation over rings of dimension ≦1(共著)",
author = "Masaharu Morimoto",
year = "1993",
language = "English",
volume = "45(A)",
pages = "29--37",
journal = "Bulletin of The Mathematical Society of Belgium",
number = "12",

}

TY - JOUR

T1 - Cancellation over rings of dimension ≦1(共著)

AU - Morimoto, Masaharu

PY - 1993

Y1 - 1993

M3 - Article

VL - 45(A)

SP - 29

EP - 37

JO - Bulletin of The Mathematical Society of Belgium

JF - Bulletin of The Mathematical Society of Belgium

IS - 12

ER -